Show simple item record

dc.contributor.authorDieulefait, Luis Victor
dc.contributor.authorGonzalez Jimenez, Enrique
dc.contributor.authorJiménez Urroz, Jorge
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2011-04-05T14:47:47Z
dc.date.available2011-04-05T14:47:47Z
dc.date.created2011-06
dc.date.issued2011-06
dc.identifier.citationDieulefait, L.V.; Gonzalez, E.; Jimenez, J. On fields of definition of torsion points of elliptic curves with complex multiplication. "Proceedings of the American Mathematical Society", Juny 2011, vol. 139, núm. 6, p. 1961-1969.
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/2117/12251
dc.description.abstractFor any elliptic curve E defined over the rationals with complex multiplication (CM) and for every prime p, we describe the image of the mod p Galois representation attached to E. We deduce information about the field of definition of torsion points of these curves; in particular, we classify all cases where there are torsion points over Galois number fields not containing the field of definition of the CM.
dc.format.extent9 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de nombres
dc.subject.lcshCurves, Elliptic
dc.subject.lcshTorsion
dc.subject.lcshGalois theory
dc.titleOn fields of definition of torsion points of elliptic curves with complex multiplication
dc.typeArticle
dc.subject.lemacCorbes el·líptiques
dc.subject.lemacTorsió
dc.subject.lemacGalois, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. MAK - Matemàtica Aplicada a la Criptografia
dc.identifier.doi10.1090/S0002-9939-2010-10621-4
dc.subject.amsClassificació AMS::11 Number theory::11F Discontinuous groups and automorphic forms
dc.subject.amsClassificació AMS::11 Number theory::11G Arithmetic algebraic geometry (Diophantine geometry)
dc.relation.publisherversionhttp://www.uam.es/personal_pdi/ciencias/engonz/research/papers/CMtorsion.pdf
dc.rights.accessOpen Access
drac.iddocument5432359
dc.description.versionPostprint (published version)
upcommons.citation.authorDieulefait, L.V.; Gonzalez, E.; Jimenez, J.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameProceedings of the American Mathematical Society
upcommons.citation.volume139
upcommons.citation.number6
upcommons.citation.startingPage1961
upcommons.citation.endingPage1969


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain